RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 47, Number 3, Pages 419–424 (Mi tmf2476)  

This article is cited in 1 scientific paper (total in 1 paper)

Elementary excitations in the Anderson–Hubbard model

O. V. Meunargiya


Abstract: The dispersion Iaw of long-wavelength spin-wave Bose excitations in a paramagnetic metal described by the Hubbard model is obtained from the equation for the scattering amplitude of electrons and holes with opposite spins. The effective exchange interaction that determines the behavior of these excitations is expressed in terms of the parameters of the model.

Full text: PDF file (695 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 47:3, 555–559

Bibliographic databases:

Received: 31.12.1980

Citation: O. V. Meunargiya, “Elementary excitations in the Anderson–Hubbard model”, TMF, 47:3 (1981), 419–424; Theoret. and Math. Phys., 47:3 (1981), 555–559

Citation in format AMSBIB
\Bibitem{Meu81}
\by O.~V.~Meunargiya
\paper Elementary excitations in the Anderson--Hubbard model
\jour TMF
\yr 1981
\vol 47
\issue 3
\pages 419--424
\mathnet{http://mi.mathnet.ru/tmf2476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=630179}
\zmath{https://zbmath.org/?q=an:0475.30033}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 47
\issue 3
\pages 555--559
\crossref{https://doi.org/10.1007/BF01019307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MX63700012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2476
  • http://mi.mathnet.ru/eng/tmf/v47/i3/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Meunargiya, “Representation of the solutions of some manycomponent problems of linear conjugation in the case when the partial indices are negative”, Theoret. and Math. Phys., 61:3 (1984), 1265–1267  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:139
    Full text:51
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019